# SDR PCAA0012082

- Difficulty date: December 11, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 26,043 hours, 29,546 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Guard
- Part number: 83231044005
- Condition: Crushed
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT # 3723 MDT. UPON GEAR RETRACTION, THREE CAUTION LIGHTS VISIBLE AND RIGHT MAIN RED WARNING LIGHT VISIBLE. MOTORING SOUND NOTICED AND GEAR WOULD NOT RETRACT. IN TRANSIT LIGHT IN HANDLE. MAINTENANCE INSPECTED AND FOUND RIGHT NACELLE AFT ACCESS PANEL CRUSHED BETWEEN GEAR AND WHEEL PIN CUT-OUT PREVENTING RIGHT HAND GEAR FROM FULLY GOING INTO UPLOCK POSITION. PANEL REPLACED, GEAR RETRACTION TEST PROVED SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.
